# SDR IPXA1B65410

- Difficulty date: February 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101047
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D FLOORBEAM UPPER CHORD FOUND CORROSION AT STA 980 RBL 75-80.  M/D FLOORBEAM AT BS980 BTN RBL55 TO RT MOST OTBD AREA UPR CHORD REPAIRED IAW RS R53-25-36948, REV A & EO B747-5310-41600-A. ORG THICKNESS IS 0.148", BLEND DEPTH REMAINS 0.050" CUTOFF LENGTH IS 56" TOTAL REPAIR LENGTH IS 65".
